No Fee - Available to all registered CPKN users
Fentanyl is a highly potent and addictive synthetic opioid analgesic that is estimated to be up to 100 times more potent than morphine. While fentanyl has legitimate medicinal uses, there has been a dramatic increase in illicit user overdoses and deaths in Canada. Naloxone nasal spray is an opioid antagonist used for the emergency treatment of a known or suspected opioid overdose.
Naloxone Nasal Spray Administration will help frontline personnel understand how to respond to individuals suffering from an apparent opioid overdose following exposure and how to properly administer the naloxone nasal spray. This course describes the symptoms and signs of opioid exposure, how to respond, the steps required prior to administering naloxone (i.e. the need to perform CPR, the personal protective equipment required, etc.), how to appropriately administer the naloxone, and the side effects and mitigation strategies.
When you have completed this course you will be able to:
- Respond to persons suffering from an apparent opioid overdose
- Properly administer naloxone nasal spray
Any learner with a CPKN e-learning account may self-register to this free Learning Resource by following these steps:
- Login to your e-Learning account
- Click on ‘Catalogues’ in the upper blue navigation bar.
- Click on the ‘Free Learning Resources’ catalogue.
- Click on ‘Register’ to the right of the title.
- Return to your ‘Registered’ course list (in the upper blue navigation bar). The title will appear in your list of courses.
As free learning resources, there are no Certificates of Completion associated with these offerings. They are intended for information only.
Please contact the CPKN Support Desk at firstname.lastname@example.org or 1-866-357-CPKN (2756) if you encounter any problems with this process.